# SDR ASAA2023051643239

- Difficulty date: May 16, 2023
- Submitted: May 17, 2023
- Operation: Air carrier
- Aircraft: N492AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44110
- Aircraft time: 27,643 hours, 8,687 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 180V2H
- Condition: Inoperative
- Location: E/E Bay
- Part time: 40,556 hours, 11,976 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HF #2 APPEARS TO BE INOP. NO STATIC, NO TUNING TONE. NOTHING ON CARDINAL FREQ'S. GROUNDED - YES. CONFIRMED #2 HF INOP. RMVD & RPLCD #2 HF TRANSCEIVER REF B737-900 AMM 23-11-21.
